| Model Number |
AA10 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Repair request initiated for device with the report of overheating and seized/not running.No patient impact reported.Repair is being escalated to product event due to reason for the return.
Additional Manufacturer Narrative
H3: product analysis: evaluation determine that the device was tested and the maximum temperature was measured to be 110°f.The likely cause of failure is bearing worn.It was also noted the laser markings are illegible and the color ring has miner scratches.B3: date of notification: 2024-07-16 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.